MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yebeh.2012.03.013

Медицинская библиотека · Epilepsy & behavior : E&B · 2012

Levetiracetam-associated loss of libido and anhedonia.

Calabrò Rocco S, Italiano Domenico, Militi David, Bramanti Placido

Клинический случайСтатьяПеревод в очереди

Аннотация

The relationship between the older antiepileptic drugs (AEDs) and sexual dysfunction has long been known and it is likely to be related to sexual hormonal changes. Instead, rare reports on sexual disorders related to new AEDs suggest the possibility of complex and poorly understood mechanisms, mainly involving central nervous system neurotransmitters such as glutamate, serotonin, and dopamine. Herein, we describe two young men with epilepsy who experienced severe loss of libido and anhedonia after levetiracetam intake.

Для цитирования: Calabrò Rocco S, Italiano Domenico, Militi David, Bramanti Placido. Levetiracetam-associated loss of libido and anhedonia.. Epilepsy & behavior : E&B. 2012. DOI: 10.1016/j.yebeh.2012.03.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.